MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable lead

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable lead
Model Number 0662
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and right ventricular (rv) lead exhibited a nonspecific product performance anomaly.Subsequently, this crt-d and rv lead were explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report was updated with additional information received from the field stating this product was fractured.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and right ventricular (rv) lead exhibited a nonspecific product performance anomaly.Subsequently, this crt-d and rv lead were explanted and replaced.No additional adverse patient effects were reported.Additional information was received stating this rv lead exhibited fractured.This product is not expected to be returned.No additional adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25009936
Report Number2124215-2026-22746
Device Sequence Number18633198
Product Code NVY
UDI-Device Identifier00802526592850
UDI-Public(01)00802526592850(17)231022
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2023
Device Model Number0662
Device Catalogue Number0662
Device Lot Number172167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/08/2026
06/30/2026
08/18/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/14/2026
07/01/2026
09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale